Jump to content

RKM

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

  1. If you are seeing this post, and you can't answer everything i have written about, then even an answer to just one qn might help, or if you know of any health professional(s) or anyone who could help answer my questions below? Even if you know the answer to just one of the questions i have asked, i will really really appreciate it I saw a few posts regarding mirtazapine / Remeron , and luckily I could make sense of why I was gaining a horrific amount of weight. I have gained 30 Kg's (67 Lbs) in the past 3 months. Due to severe depression and a recent suicide attempt, I was put initially put on 15 mg then 30 Mg, and now 45 Mg of mirtazapine. It def has helped with my anxiety and depression almost like a miracle drug - , however, my weight gain seems exponential to the point my skin hurts as its stretching with all the weight gain. Initially, I was only having one meal a day, and now i can't stop eating, anything edible - I will eat! 😞 Can anyone pls pls pls pls help me answer the following 1) what is the right dose? will my weight continue increasing? ii- Is it too late to completely stop taking Mirtazapine? Seeing i haven't been on them that long? 2) Is there any way to stop this weight gain? Being on a diet is not working, I had actually starved myself for days and still put on weight 3) I have noticed people say even extreme exercising is not helping, is there anything anyone that has tried and tested that would help me reduce the weight or at least stop the weight from increasing? (Seeing this medication was the only one that worked, i have no choice but to continue being on it) 4) How does one come off Mirtazapine? The doctors are giving the option to possibly change the medication, but I am horrified at the possibility of withdrawal if not done right. 5) If i were to stop and ween myself off, how does one cope with the withdrawal? I have accepted that depression and anxiety might be a lifelong illness for me, and I truly don't mind being on them for the rest of my life (i am 35 years of age) if that means i can be depression-free. However, this Mitrazapine is not only causing weight gain but also triggering diabetes, and worried that i might end up obese. I wish i had known the side effects, then I wouldn't have started on the Mirtazapine. It was only by accident did find out. Seeing I have been mainly on 15Mg for the past 4 months, how could go about stopping it? what is the best way? I will now be taking Venoflaxine in the morning and Mirtazapine - Remeron (45 mg)
×
×
  • Create New...